Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Free and direct objects


Author: Z. Semadeni
Journal: Bull. Amer. Math. Soc. 69 (1963), 63-66
DOI: https://doi.org/10.1090/S0002-9904-1963-10860-5
MathSciNet review: 0141622
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Alexiewicz and Z. Semadeni, The two-norm spaces and their conjugate spaces, Studia Math. 18 (1959), 275-293. MR 115075
  • 2. D. Amir, Continuous functions spaces with the bounded extension property, Bull. Res. Council Israel 10F (1962), 133-138. MR 143026
  • 3. R. Baer, Absolute retracts in group theory, Bull. Amer. Math. Soc. 52 (1946), 501-506. MR 16419
  • 4. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 77480
  • 5. S. Eilenberg and S. MacLane, General theory of natural equivalences, Trans. Amer. Math. Soc. 58 (1945), 231-294. MR 13131
  • 6. A. M. Gleason, Projective topological spaces, Illinois J. Math. 2 (1958), 482-489. MR 121775
  • 7. A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. J. 9 (1957), 119-121. MR 102537
  • 8. P. R. Halmos, Injective and projective Boolean algebras, Proc. Sympos. Pure Math. Vol. 2, pp. 114-122, Amer. Math. Soc., Providence, R. I., 1961. MR 137671
  • 9. J. R. Isbell, Some remarks concerning categories and subspaces, Canad. J. Math. 9 (1957), 563-577. MR 94405
  • 10. J. R. Isbell and Z. Semadeni, Projection constants and spaces of continuous functions, Trans. Amer. Math. Soc. (to appear). MR 146649
  • 11. A. G. Kurosh, The theory of groups, Vols. 1 and 2, Chelsea, New York, 1955 and 1956. MR 109842
  • 12. A. G. Kurosh, A. H. Livshits and E. G. Shulgeifer, Foundations of the theory of categories, Russian Math. Surveys--translation from Uspehi Mat. Nauk (6), 15 (1960), 1-46. MR 124376
  • 13. S. MacLane, Duality for groups, Bull. Amer. Math. Soc. 56 (1950), 485-516. MR 49192
  • 14. L. Nachbin, Some problems in extending and lifting continuous linear transformations, Proc. Intern. Symp. on Linear Spaces, 1960, Jerusalem, 1961, 340-351. MR 132990
  • 15. A. Pelczyński, Projections in certain Banach spaces, Studia Math. 19 (1960), 205-228. MR 126145
  • 16. J. Rainwater, A note on projective resolutions, Proc. Amer. Math. Soc. 10 (1959), 734-735. MR 123290
  • 17. Z. Semadeni, Embedding of two-norm spaces into the space of bounded continuous functions on a half-straight line, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 8 (1960), 421-426. MR 130564
  • 18. Z. Semadeni, Extension of linear functionals in two-norm spaces, ibid., 427-432. MR 130565
  • 19. Z. Semadeni, Isomorphic properties of Banach spaces of continuous functions, Proceedings of a Conference on Functional Analysis (Warsaw, 1960), (to appear). MR 147902
  • 20. Z. Semadeni, Projectivity, injectivity and duality, Rozprawy Mat. (to appear). MR 154832
  • 21. R. Sikorski, Boolean algebras, Ergebnisse Math. Heft 21, Berlin, 1960. MR 126393


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10860-5

American Mathematical Society